# SDR AUS20021155

- Difficulty date: October 14, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: SD3456028
- Condition: Broken
- Location: Elevator Tab Con
- Component: Elevator Tab Con
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM CABLE BROKEN.
